Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 4, Pages 695–703 (Mi zvmmf10195)  

This article is cited in 2 scientific papers (total in 2 papers)

Study of steady-state heat distribution in a plane with a crack in the case of variable internal thermal conductivity

A. V. Glushko, E. A. Loginova, V. E. Petrova, A. S. Ryabenko

Voronezh State University, Universitetskaya pl. 1, Voronezh, 394006, Russia

Abstract: The existence of a solution to the problem modeling a steady-state heat distribution in an inhomogeneous plane with a crack is proved. The singular terms of an asymptotic expansion of the heat flux near the ends of the crack are obtained in closed form.

Key words: crack, heat flux, singularity, asymptotic expansions.

DOI: https://doi.org/10.7868/S0044466915040055

Full text: PDF file (610 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:4, 690–698

Bibliographic databases:

UDC: 517.9
MSC: Primary 74A15; Secondary 35Q74, 74R10
Received: 22.02.2011

Citation: A. V. Glushko, E. A. Loginova, V. E. Petrova, A. S. Ryabenko, “Study of steady-state heat distribution in a plane with a crack in the case of variable internal thermal conductivity”, Zh. Vychisl. Mat. Mat. Fiz., 55:4 (2015), 695–703; Comput. Math. Math. Phys., 55:4 (2015), 690–698

Citation in format AMSBIB
\Bibitem{GluLogPet15}
\by A.~V.~Glushko, E.~A.~Loginova, V.~E.~Petrova, A.~S.~Ryabenko
\paper Study of steady-state heat distribution in a plane with a crack in the case of variable internal thermal conductivity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 4
\pages 695--703
\mathnet{http://mi.mathnet.ru/zvmmf10195}
\crossref{https://doi.org/10.7868/S0044466915040055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3343130}
\zmath{https://zbmath.org/?q=an:06458243}
\elib{https://elibrary.ru/item.asp?id=23299896}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 4
\pages 690--698
\crossref{https://doi.org/10.1134/S0965542515040053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354067600015}
\elib{https://elibrary.ru/item.asp?id=24027803}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928886318}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10195
  • http://mi.mathnet.ru/eng/zvmmf/v55/i4/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ryabenko A.S., Kuznetsov S.N., “Determining the Temperature in a Semiplane With a Slant Linear Crack Reaching the Half Plane Boundary”, Russ. J. Build. Constr. Archit., 2019, no. 2, 25–33  crossref  isi
    2. M. V. Dontsova, “Dostatochnye usloviya nelokalnoi razreshimosti sistemy dvukh kvazilineinykh uravnenii pervogo poryadka so svobodnymi chlenami”, Izv. IMI UdGU, 55 (2020), 60–78  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:178
    Full text:37
    References:39
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022